Volume 57, Number 4, February 2002
|Page(s)||473 - 479|
|Section||The physics of elementary particles and fields|
|Published online||01 September 2002|
A new sequence of topological terms at any spacetime dimensions
Instituto de Física, Universidade Federal do Rio de Janeiro
RJ 21945-970, Caixa Postal 68528, Brasil
Accepted: 19 November 2001
We investigate a sequence of quadratic topological terms of the Chern-Simons type in different spacetime dimensions, related by dimensional compactification and sharing the properties of topological mass generation and statistical transmutation. The implications for bosonization in several dimensions are also analyzed.
PACS: 11.10.Ef – Lagrangian and Hamiltonian approach / 11.10.Kk – Field theories in dimensions other than four / 11.15.-q – Gauge field theories
© EDP Sciences, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.